| Model Number |
H7493952820300 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The lesion was predilated with an emerge balloon catheter.A 3.00x20mm promus premier¿ drug-eluting stent was then advanced to treat the lesion.However, it was noted that the stent was kinked.No patient complications were reported.